Semi-static hedging for certain Margrabe-type options with barriers

Schmutz, Michael (2011). Semi-static hedging for certain Margrabe-type options with barriers. Quantitative finance, 11(7), pp. 979-986. Abingdon, UK: Routledge 10.1080/14697688.2010.497494

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Schmutz, Michael

ISSN:

1469-7688

Publisher:

Routledge

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:31

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/14697688.2010.497494

Web of Science ID:

000299885200002

URI:

https://boris.unibe.ch/id/eprint/11869 (FactScience: 218121)

Actions (login required)

Edit item Edit item
Provide Feedback